# SDR SIMA200709617

- Difficulty date: April 5, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- Aircraft time: 16,316 hours, 14,934 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bushing
- Part number: 12049637001
- Condition: Worn
- Location: Yoke
- Part time: 16,316 hours, 14,934 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CAPTAIN YOKE HAS APPROXIMATELY QUARTER INCH OF DEAD SPACE WHEN MOVING ELEVATOR.  REMOVED AND REPLACED BUSHING ON ELEVATOR BELL CRANK IAW EMB AMM.  PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
